Journal article icon

Journal article

Anisotropic mesh adaptivity for multi-scale ocean modelling

Actions


Access Document


Publisher copy:
10.1098/rsta.2009.0155

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
Philosophical Transactions of the Royal Society A: Mathematical, Physical and Engineering Sciences
Volume:
367
Issue:
1907
Pages:
4591-4611
Publication date:
2009-11-28
DOI:
EISSN:
1471-2962
ISSN:
1364-503X
Source identifiers:
398383
Pubs id:
pubs:398383
UUID:
uuid:a8dfa95c-7f7a-4b54-beb6-859ab8e518f2
Local pid:
pubs:398383
Deposit date:
2013-11-16

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP